# SDR CALA2025072506898

- Difficulty date: July 6, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347651720200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT FR 55, LSTR43 AND UNDERFLOOR BEAM BRACKETS, HAS COR ROSION.   REMOVED AND REPLACED CLIP AFT CARGO AT FR55 STGR 43L IAW A319 SR M 51-42-11-001.
